# SDR REXA2024100100758

- Difficulty date: September 17, 2023
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341421
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLIGHT COMPARTMENT ENTRYWAY POST IS CORRODED AT THE BOTTOM.  REPAIRED IAW CRJ 900 SRM 53-11-10-201-006-A01
